Fire lit!

Well had my GP appointment today and what a difference my haematologist has made. My Levo has been upped to 100mg,with a view that it will be upped again I have been started on 400mg Iron (200mg twice a day) and I start 2 weeks of B12 injections on Monday then to 1-2 every 3 months. My GP apologised and said she will get me as near to 0.25 on my TSH as she can now that my Hematologist has confirmed without a shadow of doubt I have Hashis. So I am happy for now.

6 Replies

oldestnewest
  • Happy that it ls going well for you, long may it continue.

  • I love my Haematologist, my GP was good with my initial diagnosis then went to pot quickly, let my B12 get to 121 ( 198-771). He saw me last week and saw my blood result and sent her a letter immediately telling her exactly what he wanted done , a week later here we are. I expect many more fights but I have a good specialist on my side.

  • Hi HypoF3XXY keep an eye on your Folate level as this and B12 help iron to produce red blood cells.

  • Thank you clivealive.

  • Please be careful going up with thyroid meds. Go very slowly. Only adjust after several months. Thyroid meds build up in the liver and cells and you can go hyper very quickly. And trust me when I tell you that hyper symptoms are far worse than hypo. The level .25 is very low to the hyper side. 1-3 is optimal and for some people like me getting under 2 gives me hyper symptoms. If you start sweating a lot, having heart palpitations, migraine, lights in vision, new insomnia, especially from hot flashes, then your going hyper and need to back down the thyroid meds. I just don't want to see anyone go through what I've gone through with too much thyroid. You're going to be raising thyroid, b12 and iron at the same time, so you're system is going to ramp up quickly.

  • "Thyroid meds build up in the liver and cells and you can go hyper very quickly. And trust me when I tell you that hyper symptoms are far worse than hypo"

    Hi, advice needed please.

    My wife was diagnosed as hypo last year, then put on meds by GP.

    She's recently been referred to hospital specialist and he said she's hyper and put her on different meds!

    Does this mean that u can be hypo but if meds are too strong u can turn hyper due to them and if ur hyper and meds f too strong u can turn hypo ?

    My wife has bad symptoms now as she's hyper, but I'm confused as how the meds work and how they should treat her, as specialist said GP's been giving u wrong meds, ur not hypo, u r hyper ??

    I'm a bit confused as to what's going on. She feels terrible.

    I feel I can't do nothing to help with all this confusion.

    Please advise.

    Thankyou.

You may also like...